# SDR CALA9800312

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1701-1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER IN MID CARGO LOWER BILGE AREA CORRODED AT LONGERON 50R, STA 1701 TO 1721.  THE CORRODED AREA WAS REMOVED, A STRINGER AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-00.
